Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Equilibrium points of stochastic non-cooperative $n$-person games

Masayuki Takahashi

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 28, Number 1 (1964), 95-99.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139509

Digital Object Identifier
doi:10.32917/hmj/1206139509

Mathematical Reviews number (MathSciNet)
MR0178978

Zentralblatt MATH identifier
0133.13103

Subjects
Primary: 90.72

Citation

Takahashi, Masayuki. Equilibrium points of stochastic non-cooperative $n$-person games. J. Sci. Hiroshima Univ. Ser. A-I Math. 28 (1964), no. 1, 95--99. doi:10.32917/hmj/1206139509. https://projecteuclid.org/euclid.hmj/1206139509


Export citation

References

  • [1] N. Bourbaki, Integration. Hermann, Paris, 1952.
  • [2] K. Fan, Fixed-Point and Minimax Theorems in Locally Convex Topological Linear Spaces. Proc. Nat. Acad. Sci., U. S. A., 38 (1952), pp. 121-26.
  • [3] A. M. Fink, Equilibrium in a Stochastic z-Person Game. This Journal, Series A, 28 (1964).
  • [4] I. L. Glicksberg, A Further Generalization of the Kakutani Fixed Point Theorem, with Application to Nash Equilibrium Points. Proc. Amer. Math. Soc., 3 (1952), pp. 170-74.
  • [5] S. Kakutani, A Generalization of Brower's Fixed Point Theorem. Duke Math. J., 8(1941), pp. 457-59.
  • [6] J. F. Nash, Equilibrium Points in w-Person Games. Proc. Nat. Acad. Sci., U. S. A., 36 (1950), pp. 48-49.
  • [7] J. F. Nash, Non-Cooperative Games. Ann. of Math., 54 (1951), pp. 286-95.
  • [8] von Neumann,J., and O. Morgenstern, Theory of Games and Economic Behavior. Princeton University Press, Princeton, 1944.
  • [9] M. Takahashi, Stochastic Games with Infinitely Many Strategies. This Journal, Series A, 26 (1962), pp. 123-34.
  • [10] M. Takahashi, Recursive Games with Infinitely Many Strategies. This Journal, Series A, 27 (1963), pp. 51-59.